# SDR FDEA200903020800

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 37,839 hours, 14,353 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: A572466660000
- Condition: Worn
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OTBD CORNER UPPER SURFACE IS WORN AT LEFT WING 2ND FROM INBD TRAILING EDGE DROP DOWN PANEL NR 572 CB.  REPAIRED OTBD FWD UPPER CORNER OF THE PANEL BY REMOVING DAMAGED ALUMINUM FOIL AND REPLACING IT WITH EXPANDED COPPER SCREEN AND BONDING IT IN PLACE AND REFINISHING IAW DWG SR 27-53-011 AND EA 6-5720-127921.
